# SDR CA070823008

- Difficulty date: August 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,891 hours
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: EA4703587
- Part serial: 1925
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TANK UNIT WAS INSTALLED FOR AN INACCURATE FUEL INDICATION. AFTER INSTALLATION OF THE REPAIRED TANK UNIT WE APPLIED GROUND POWER FOR THE FUEL CALIBRATION AND FOUND THE GAUGE TO BE INOPERATIVE. AFTER TROUBLESHOOTING IT WAS DETERMINED THAT THE TANK UNIT WAS FAULTY.  THE TANK UNIT WAS REMOVED AND A RESISTANCE CHECK WAS PERFORMED IAW THE MM, THE TANK UNIT FAILED THE TEST. (TC NR 20070823008)
